# SDR SIMA20220927001

- Difficulty date: September 27, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 14,869 hours, 9,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240408
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP SPAR I CRACKED-C/A-COMPLETE:REPLACEMENT OF RH WING TIP SPAR I ACCOMPLISHED ON NRWC E936286.
